# SDR YENA20130106002

- Difficulty date: January 6, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 45,839 hours, 16,605 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A253151
- Part serial: H3031
- Condition: Leaking
- Location: Parking Brake
- Part time: 45,845 hours, 16,605 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 247 OAK-LGB, HYDRAULIC RESERVOIR QUANTITY SLOWLY DECLINED DURING THE DESENT, GOT THE HYD Y RES LOW LEVEL ECAM ON FINAL APPROACH.  GO AROUND PERFORMED CHECKLIST RUN AND LANDING WITH MANUAL BRAKES PERFORMED. QUANTITY IN CHOCKS WAS ZERO.  T/S AND FOUND PARKING BRAKE VALVE (2579GM) LEAKING.  REMOVED AND REPLACED PARKING BRAKE VALVE PER 32-45-14.  OPS/LEAK CHECK GOOD.  SERVICED HYD SYS AS REQ'D.  OK FOR SERVICE.
